| Catalog Number |
5-10316 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Failure mode "detached - connector" could be confirmed with picture attached.However it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.Dhr investigation did not show issues related to complaint.
Event or Problem Description
It was reported that: "the clear tip keeps disconnecting from the tube.It doesn't seem tight enough to stay in place.The problem is the same for both the 7mm and 8mm sizes at the moment." associated complaints 3003898360-2026-00055.